# SDR SWAA002272

- Difficulty date: November 8, 2000
- Submitted: November 27, 2000
- Operation: Air carrier
- Aircraft: N657SW
- Make and model: Boeing 737-3L9
- Aircraft serial: 23331
- Aircraft time: 52,139 hours, 25,489 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498
- Condition: Corroded
- Location: A/C Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND STR ATTACH FITTING CORRODED AFT SIDE OF BS 727 BULKHEAD, STR 27L.  REPAIRED STR PER SRM.
